# SDR SWIA202156711

- Difficulty date: January 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH INBOARD FLAP VANE PANEL 584ET IS CHAFED.    (C-CHECK) RO 3/4/2021       (C-CHECK) RO 3/4/2021    FOUND REMAINING MATERIAL ON 584ET TO BEYOND ALLOWABLE DAMAGE LIMITS. REMOVED AND REPLACED WITH NEW 584ET REF CRJ 900 SRM 51-40-11-001-001-A01. SEE CONTINUATION CARD FOR DETAILS. INSTALLED ON CAMP 22027516.
